BibTeX record journals/dm/Fu99

download as .bib file

@article{DBLP:journals/dm/Fu99,
  author    = {Tung{-}Shan Fu},
  title     = {Erd{\"{o}}s-Ko-Rado-type results over J\({}_{\mbox{q}}\)(n, d),
               H\({}_{\mbox{q}}\)(n, d) and their designs},
  journal   = {Discrete Mathematics},
  volume    = {196},
  number    = {1-3},
  pages     = {137--151},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0012-365X(98)00171-X},
  doi       = {10.1016/S0012-365X(98)00171-X},
  timestamp = {Wed, 14 Jun 2017 20:38:56 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/Fu99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics